I take it in morning w/food, and half day later take 1 40mg citalopram. Doing this because bupropion makes me cranky & irritable
Talk with your doctor about cutting it, but usually if the pill is scored you can cut it. You may also want to mention to your doctor that you're feeling irritable from it. It wouldn't be a good idea to take it at night as it may cause you to have a very restless sleep. One of the side effects is insomnia if taken at bedtime.
Pamee is right. You can't cut It on half if it isn't scored. What this means is that it's probably time realeased. If you noticed irritability specifically after taking the b
Talk to your dr about stopping the bupropion. There are other things out there that may help. Nobody likes to be irritable . It effects everyone around u as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2012 • 2 answers
I have just been prescribed Bupropion but Dr. called it Welburtin 100mg start out 1 half to see how?
Posted 4 Oct 2013 • 5 answers
I've been taking Citalopram 20 mg once a day now for 2 weeks. Within a day or two, it REALLY helped?
Posted 28 Feb 2015 • 2 answers
Posted 29 Jan 2017 • 5 answers
Posted 16 days ago • 0 answers